# SDR SWI2023F00487

- Difficulty date: September 14, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 40,786 hours, 36,828 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SEAL STRIKER - PREVIOUS REPAIR ON THE SEAL STRIKER IS DAMAGED, FS310.00 STGR6L - 7L.   (C-CHECK RO 11/21/2023)   REPAIRED PASSENGER DOOR SEAL STRIKER REF REO 601R-53-22-033 REV -D DATE 2014-02-17 . COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECKS GOOD . SEE CONTINUATION CARD FOR DETAILS
